×

Groupes de Lie et hyperalgèbras de Lie sur un corps de caractéristique \(p > 0\). VII. (French) Zbl 0086.02605


Keywords:

group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Deuring, M.: Algebren (Erg. d. Math., Bd. IV, H. 1). Berlin: Julius Springer 1937.
[2] Dieudonné, J.: Lie groups and Lie hyperalgebras over a field of characteristicp>0 (II). Amer. J. Math.77, 218-244 (1955). · Zbl 0064.25504
[3] Dieudonné, J.: Groupes de Lie et hyperalgèbres de Lie sur un corps de caractéristiquep>0 (III). Math. Z.63, 53-75 (1955). · Zbl 0064.25601
[4] Dieudonné, J.: Lie groups and Lie hyperalgebras over a field of characteristicp>0 (IV). Amer. J. Math.77, 429-452 (1955). · Zbl 0064.25602
[5] Dieudonné, J.: Lie groups and Lie hyperalgebras over a field of characteristicp>0 (VI). Amer. J. Math.79, 331-388 (1957). · Zbl 0086.02604
[6] Dieudonné, J.: Sur les groupes formels abéliens unipotents. Rend. Circ. Mat. Palermo (2)5, 170-180 (1956). · Zbl 0071.25505
[7] Jacobson, N.: The theory of rings (Math. Surveys, no II). Amer. Math. Soc. New York 1943. · Zbl 0060.07302
[8] Ore, O.: Theory of non-commutative polynomials. Ann. of Math. (2)34, 480-508 (1933). · Zbl 0007.15101
[9] Wedderburn, J. H. M.: Non-commutative domains of integrity. J. reine angew. Math.167, 129-141 (1932). · Zbl 0003.20103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.